Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Non smelly thick white vaginal discharge, cloudy urine, dry crusty yellow discharge, gornorrhea

i have been experiencing a non smelly thick white vaginal discharge , cloudy urine, and dry crusty yellow discharge left in my underwear , i just got treated for Gonorrhea and havent checked to see if its fully cured. Is this a sign that the disease is still present?
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe, it appears to be the gonorrhea infection, may not be completely cleared.
I advise you to consult a dermatologist for diagnosis and treatment.
I usually prescribe to my patient with such symptoms fluconazole,cifixime,ornidazole,and hematinics.
Take more of green leafy vegetables, pulses, sprouts, and protein rich foods to have good health and resistance against infections.
Wishing for a quick and complete recovery. Thank you.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor